# SDR V0XD20170309015

- Difficulty date: March 4, 2017
- Submitted: March 9, 2017
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 33,646 hours, 24,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON STRINGER 21L BETWEEN BS 517 AND 533.  BLENDED AND RESTORED FINISH IAW SRM 53-31-03, 51-42-06, 51-21-11, 51-25-06, AND 51-25-16.  FOUND TO BE WITHIN ALLOWABLE LIMITS.
